Alert archive / Kentucky / Tornado Warnings in 2019

Tornado Warning 53, NWS Paducah, KY

June 23, 20194 counties in Kentucky; Massac County, Illinois

NWS Paducah, KY issued this tornado warning at Jun 23, 2019, 4:42 PM CDT for 4 counties in Kentucky; Massac County, Illinois. It was in force for 33 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2019, 4:42 PM CDT (21:42 UTC)
Expired
Jun 23, 2019, 5:15 PM CDT
In force
33 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Massac County, IL, Ballard County, KY, Graves County, KY, Livingston County, KY, McCracken County, KY

The radar

The Paducah radar (KPAH), 13 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 4:43 PM CDTTSTM WND DMG3 N Melber, KYSTRUCTURAL DAMAGE ON A FARM, INCLUDING SECTIONS OF ROOFS REMOVED, DAMAGED GRAIN BINS, AND TREE DAMAGE. TIME ESTIMATED.
Jun 23, 4:45 PM CDTTSTM WND DMG2 Sw Lone Oak, KYSEVERAL OLD GROWTH TREES UPROOTED, SEVERAL LARGE HEALTHY BRANCHES DOWN, SIDING RIPPED OFF POLE BARN. TIME ESTIMATED.
Jun 23, 4:49 PM CDTTSTM WND GST 624 W Paducah, KY
Jun 23, 4:53 PM CDTTSTM WND DMG3 E Paducah, KYROOF DAMAGE TO A FORMER CHURCH. TIME ESTIMATED.
Jun 23, 4:53 PM CDTTSTM WND DMG3 Se Paducah, KYRESTAURANT SIGNS BLOWN DOWN AND WINDOWS BLOWN OUT OF STOREFRONT ON SOUTHSIDE OF PADUCAH.
Jun 23, 4:53 PM CDTTSTM WND DMGReidland, KYLARGE TREE FELL DOWN ONTO A FENCE AND THE SIDE OF A HOUSE. TIME ESTIMATED.
Jun 23, 4:54 PM CDTTSTM WND DMG1 E Reidland, KYSOFFIT BLOWN OFF A HOME.
Jun 23, 5:00 PM CDTTSTM WND DMG1 E Shady Grove, ILLARGE PORTION OF TREE SNAPPED OFF NEAR UNIONVILLE. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 1:02 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.7 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2019-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 310 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2019-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
310 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1141 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

399 
WFUS53 KPAH 232142
TORPAH
ILC127-KYC007-083-139-145-232215-
/O.NEW.KPAH.TO.W.0053.190623T2142Z-190623T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
442 PM CDT Sun Jun 23 2019

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Southeastern Massac County in southern Illinois...
  Southwestern Livingston County in western Kentucky...
  McCracken County in western Kentucky...
  East central Ballard County in western Kentucky...
  Northwestern Graves County in western Kentucky...

* Until 515 PM CDT.
    
* At 442 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Lone Oak, moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Paducah around 450 PM CDT.
  Reidland and Brookport around 455 PM CDT.
  Ledbetter around 500 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3695 8881 3695 8884 3704 8888 3718 8852
      3716 8849 3703 8849 3702 8848 3700 8849
      3695 8849 3690 8881
TIME...MOT...LOC 2142Z 246DEG 44KT 3699 8874 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DWS
2 follow-up statements
238 
WWUS53 KPAH 232152
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
452 PM CDT Sun Jun 23 2019

KYC007-083-232202-
/O.CAN.KPAH.TO.W.0053.000000T0000Z-190623T2215Z/
Ballard KY-Graves KY-
452 PM CDT Sun Jun 23 2019

...THE TORNADO WARNING FOR EAST CENTRAL BALLARD AND NORTHWESTERN
GRAVES COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southern Illinois...and western Kentucky.

LAT...LON 3699 8870 3701 8871 3708 8873 3718 8852
      3716 8849 3703 8849 3702 8848 3700 8849
      3695 8849 3696 8869
TIME...MOT...LOC 2152Z 246DEG 44KT 3704 8860 

$$

ILC127-KYC139-145-232215-
/O.CON.KPAH.TO.W.0053.000000T0000Z-190623T2215Z/
Massac IL-Livingston KY-McCracken KY-
452 PM CDT Sun Jun 23 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
SOUTHEASTERN MASSAC...SOUTHWESTERN LIVINGSTON AND SOUTHEASTERN
MCCRACKEN COUNTIES...
    
At 452 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Paducah, moving northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Reidland around 455 PM CDT.
  Ledbetter around 500 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3699 8870 3701 8871 3708 8873 3718 8852
      3716 8849 3703 8849 3702 8848 3700 8849
      3695 8849 3696 8869
TIME...MOT...LOC 2152Z 246DEG 44KT 3704 8860 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DWS
410 
WWUS53 KPAH 232206
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
506 PM CDT Sun Jun 23 2019

ILC127-KYC139-145-232216-
/O.EXP.KPAH.TO.W.0053.000000T0000Z-190623T2215Z/
Massac IL-Livingston KY-McCracken KY-
506 PM CDT Sun Jun 23 2019

...THE TORNADO WARNING FOR SOUTHEASTERN MASSAC...SOUTHWESTERN
LIVINGSTON AND SOUTHEASTERN MCCRACKEN COUNTIES WILL EXPIRE AT 515 PM
CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southern Illinois...and western Kentucky.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Paducah.

LAT...LON 3699 8870 3701 8871 3708 8873 3718 8852
      3716 8849 3703 8849 3702 8848 3700 8849
      3695 8849 3696 8869
TIME...MOT...LOC 2206Z 246DEG 44KT 3710 8842 

$$

DWS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jun 23, 3:47 PM CDT, 55 minutes earlier.

Area forecast discussion, Jun 23, 3:47 PM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
347 PM CDT Sun Jun 23 2019

.SHORT TERM...(Tonight through Tuesday night)
Issued at 255 PM CDT Sun Jun 23 2019

Southwesterly flow aloft, combined with a deep moist low level
flow, will continue to enable shower and tstm development this
afternoon, and again overnight. A perturbation in the flow aloft
will tend to support a line of deep moist convection moving
eastward through southeastern MO. This line is forecast to hold
together and move all the way across western KY and southernmost
IL this afternoon and early evening. This is where the best
instability currently is. Some severe weather is possible with
the line into the early evening. Scattered showers and tstms may
still develop ahead of the line.

The PAH forecast area will be between disturbances aloft for the
rest of the evening while the lower troposphere stabilizes. This
will be conducive to a lull in the pcpn. However, there may be a
return of activity after midnight with the arrival of another
shortwave/disturbance aloft, lingering into the daylight hours
Mon. The intensity of storms should stay below severe levels for
most of the region as coverage gradually lessens from the west.
However, there is a small possibility of severe weather occurrence
in the far eastern tier of counties in the afternoon.

Starting Mon night, we will be under drier surface high pressure
conditions, and quasi-zonal flow aloft. Other than a small chance
of measurable rainfall near the AR/TN state lines due to a
southern stream disturbance, a welcome dry period is forecast.

.LONG TERM...(Wednesday through Sunday)
Issued at 255 PM CDT Sun Jun 23 2019

In general, high pressure at the surface will combine rising
mid/upper level heights to provide a primarily rain-free period and
seasonably warm/humid air across the region. Only caveat is the
possibility of a weak mid-level low pressure system getting cut off
underneath the main westerlies up to the north. This could offer a
bit higher chance of seeing some mainly diurnally driven convection
during the latter half of the week. For now through, will play
things mainly rain-free for most of the long term, with average POPs
at or below 20 percent.

&&

.AVIATION...
Issued at 134 PM CDT Sun Jun 23 2019

Outside of tstm activity, a southerly to southwesterly low level
flow, generally sustained AOB 12 knots, will continue through the 24
hour TAF period. VFR conditions are forecast outside of shower and
tstm activity, with the possible exception of some MVFR cigs Mon
morning. Best guess is for lines of activity and other scattered
activity to be concentrated in the Pennyrile region of KY and
southeastern MO early this afternoon. As the afternoon goes on, it
appears the western storms will probably make it all the way across
mainly southern parts of the region, including southernmost IL and
western KY. Brief IFR conditions are likely with this activity,
mainly due to reductions in vsby. Gusty winds are also likely with
convection. Shower and tstm activity should wane significantly by
early evening.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.
&&

SHORT TERM...DB
LONG TERM...GM
AVIATION...DB
Hazardous weather outlook, Jun 23, 1:37 PM CDT, 3 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
137 PM CDT Sun Jun 23 2019

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-240945-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
137 PM CDT Sun Jun 23 2019

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...This Afternoon and Tonight

The potential exists for multiple rounds of strong to
severe thunderstorms to move east across our region through the
afternoon and early evning. The main hazards will be damaging winds
and large hail. Torrential rainfall is also likely, which could pose
some localized flash flooding. The tornado riask is low, but not
zero.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorms will decrease in coverage on Monday. There is a
slight chance of thunderstorms from mid week on into the weekend.
Thunderstorms during the workweek are not expected to be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested today and tonight.

York/08

In the hours before

Local storm report, Jun 23, 3:32 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
332 PM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     TSTM WND DMG     DELTA                   37.20N 89.74W
06/23/2019                   CAPE GIRARDEAU     MO   TRAINED SPOTTER

            SIDING PEELED BACK ON A HOUSE AND TREE LIMBS DOWN.

&&

CHRISTIW
Local storm report, Jun 23, 3:41 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
341 PM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     TSTM WND GST     4 SW CAPE GIRARDEAU     37.27N 89.60W
06/23/2019  E0 MPH           CAPE GIRARDEAU     MO   TRAINED SPOTTER

            60 MPH WINDS REPORTED AT EXIT 93 ON INTERSTATE 55
            NORTHBOUND.

&&

CHRISTIW
Local storm report, Jun 23, 4:27 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
427 PM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     TSTM WND DMG     CHARLESTON              36.92N 89.34W
06/23/2019                   MISSISSIPPI        MO   PUBLIC

            MPING REPORT OF ONE INCH LIMBS DOWN BETWEEN CHARLESTON
            AND WYATT.

&&

CHRISTIW
Local storm report, Jun 23, 4:28 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
428 PM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     TSTM WND DMG     1 N PETERSBURG          38.50N 87.28W
06/23/2019                   PIKE               IN   LAW ENFORCEMENT

            DELAYED REPORT. NUMEROUS TREES AND POWER
            LINES DOWN NORTH OF PETERSBURG AND IN
            WINSLOW.

&&

KES
Special weather statement, Jun 23, 4:28 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Paducah KY
428 PM CDT Sun Jun 23 2019

ILZ087-089-090-093-094-KYZ001>009-232215-
Massac IL-Gallatin IL-Pope IL-Johnson IL-Pulaski IL-Carlisle KY-
Calloway KY-McCracken KY-Marshall KY-Ballard KY-Graves KY-Fulton KY-
Hickman KY-Livingston KY-
428 PM CDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PULASKI...POPE...
JOHNSON...MASSAC...SOUTH CENTRAL GALLATIN...MARSHALL...MCCRACKEN...
EASTERN BALLARD...SOUTHEASTERN FULTON...CALLOWAY...LIVINGSTON...
HICKMAN...CARLISLE AND GRAVES COUNTIES UNTIL 515 PM CDT...

At 428 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Goreville to near Cayce. Movement was east
at 45 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Paducah, Murray, Mayfield, Metropolis, Benton, Calvert City, Fulton,
Vienna, Clinton, La Center, Bardwell, Lone Oak, Reidland, Brookport,
Salem, Golconda, Karnak, Cayce, Burna and Ledbetter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Kentucky Lake and Lake Barkley, get out of the water
and move indoors or inside a vehicle. Remember, lightning can strike
out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southern Illinois...and western and northwestern Kentucky.

LAT...LON 3650 8907 3757 8897 3761 8814 3758 8813
      3757 8813 3760 8818 3760 8834 3759 8841
      3743 8841 3739 8831 3722 8820 3715 8819
      3708 8823 3700 8821 3698 8824 3693 8819
      3669 8807 3654 8803 3650 8805
TIME...MOT...LOC 2128Z 272DEG 37KT 3750 8890 3652 8900

DWS
Local storm report, Jun 23, 4:32 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
432 PM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     TSTM WND GST     BARDWELL                36.87N 89.01W
06/23/2019  E55.00 MPH       CARLISLE           KY   PUBLIC

&&

CHRISTIW

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 1:16 PM CDTSevere Thunderstorm WarningPAHCalloway, Graves, Marshall, Trigg44 min
Jun 23, 1:23 PM CDTSpecial Weather StatementPAHHopkins, McLean, Muhlenberg, Todd, Webster52 min
Jun 23, 1:26 PM CDTTornado WarningPAHGraves34 min
Jun 23, 1:48 PM CDTTornado WarningPAHCalloway15 min
Jun 23, 2:13 PM CDTSevere Thunderstorm WarningPAHMuhlenberg12 min
Jun 23, 2:13 PM CDTSevere Thunderstorm WarningPAHDaviess32 min
Jun 23, 2:24 PM CDTFlash Flood WarningPAHDaviess6 hr
Jun 23, 3:31 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle, Fulton, Hickman59 min
Jun 23, 4:28 PM CDTSpecial Weather StatementPAHBallard, Calloway, Carlisle, Graves, Hickman, Livingston and 2 more47 min
Jun 23, 4:31 PM CDTTornado WarningPAHBallard, Carlisle, Graves, McCracken14 min
Jun 23, 4:37 PM CDTSevere Thunderstorm WarningPAHBallard, Calloway, Carlisle, Crittenden, Fulton, Graves and 6 more53 min
Jun 23, 5:00 PM CDTTornado WarningPAHLivingston, McCracken, Marshall30 min
Jun 23, 5:09 PM CDTTornado WarningPAHLivingston, Lyon, Marshall36 min
Jun 23, 5:14 PM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Crittenden, Hopkins, Lyon, McLean and 4 more61 min
Jun 23, 5:19 PM CDTTornado WarningPAHCrittenden, Livingston26 min
Jun 23, 5:34 PM CDTTornado WarningPAHCaldwell, Crittenden, Hopkins, Union, Webster26 min
Jun 23, 5:36 PM CDTTornado WarningPAHCaldwell, Christian, Hopkins, Lyon, Trigg24 min
Jun 23, 5:53 PM CDTSevere Thunderstorm WarningPAHDaviess, Henderson, Hopkins, McLean, Muhlenberg, Union52 min
Jun 23, 6:11 PM CDTSevere Thunderstorm WarningPAHChristian, Hopkins, Todd, Trigg64 min
Jun 23, 6:40 PM CDTSevere Thunderstorm WarningPAHDaviess20 min
Jun 23, 6:56 PM CDTTornado WarningPAHChristian, Todd34 min
Jun 23, 3:23 PM CDTTornado WarningPAHAlexander, Pulaski37 min
Jun 23, 3:44 PM CDTTornado WarningPAHAlexander, Pulaski, Union31 min

Nearby

Tornado Warnings in Kentucky, 2019Tornado Warnings in Illinois, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.